# SDR 95ZZZM84

- Difficulty date: May 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fs 1070/1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION FOUND ON OUTBOARD FLANGE OF LONGERON 31R BETWEEN FS 1070 AND FS 1090.  MECHANICALLY REMOVED CORROSION FROM LONGERON 31R, TREATED AND PRIMED.  INSTALLED REPAIR DOUBLER IAW DER DRAWING ARW 30218-10.
